Results 1 to 6 of 6

Thread: Going off the pill - side effects?

  1. #1

    Join Date
    Mar 2008
    Location
    In the darkroom
    Posts
    2,208

    Default Going off the pill - side effects?

    I will be going off the pill in about a month and switching to using a diaphram and the billings method. I can't wait to be drug free and get back to a normal, natural cycle. I have been on the pill since I was 15 (8 years).

    I'm just wondering what side effects you experienced when going off the pill?

    Will I lose that 5kgs I put on when I went on the pill?

    Will I get my mojo back?

    Will AF be heavier and longer?

    I am on Dianne-35 for skin problems I had when I was 15 - will the acne come back?

    I would love to hear your comments/experiences!


  2. #2

    Join Date
    Mar 2008
    Location
    In the darkroom
    Posts
    2,208

    Default


  3. #3

    Join Date
    Mar 2007
    Location
    outer South East Melbourne
    Posts
    2,881

    Default

    I was on Tricular ED for 10 years. I went off it & everything went back to normal straight away. I put on weight after going off it.

    Second time round I came off Diane or one of it's equivalents & things went back to normal straight away. I'd been on it partially to help stop facial hair & pimples (yes pimples even at my age). Both problems came back pretty much straight away but went away while I was pregnant. I didn't notice any weight gain.

    I am now on Noriday minipill & I am getting hairy again, and I hardly get any pimples.

  4. #4

    Join Date
    Apr 2008
    Location
    Melbourne
    Posts
    6,745

    Default

    I got my mojo back

    I was regular as clockwork straight after coming off the pill the first time so that was good. Next time I was on a 6w cycle but still fell pregnant straight away.

  5. #5

    Join Date
    Oct 2006
    Location
    Melbourne
    Posts
    1,798

    Default

    I was on Diane for about 5 years - when I came off I felt so much better!
    More energy and less moodiness! Also I used to get PMT quite badly whilst on pill - sore bb's, bloating, cramps and headaches. Don't get any of that anymore except for the occasional headache.

    Pimples came back but not as bad as they used to be

    Improved libido

    AF is heavier now but not longer

    Can't comment on the weight as pill didn't make me put any on

  6. #6

    Join Date
    Jan 2007
    Location
    Regional Victoria
    Posts
    2,157

    Default

    Quote Originally Posted by amysarah85 View Post

    I'm just wondering what side effects you experienced when going off the pill?
    I felt plain yuk for a short while as it left my system, I'd been on it for 12yrs straight at the time.

    Will I lose that 5kgs I put on when I went on the pill?
    I didn't find it affected my weight in any way.

    Will I get my mojo back?
    Absolutely, best thing I did for my mojo

    Will AF be heavier and longer?
    If you're anything like me, yes and its a good thing. I was done to spotting for about 1/2 a day and now back to 3-4 days with good bleeding. It might be a pain and yuk, but at least you know you're healthy.

    I am on Dianne-35 for skin problems I had when I was 15 - will the acne come back?
    Unfortunately my skin still tends to react to hormones at AF time, rest of the cycle is pretty good so you may find that as side effect. But then you may not.

    I would love to hear your comments/experiences!
    I started the pill to regulate my cycles initially. And I found as soon as I stopped taking it, they were back to all over the place. Had AP to correct that and have had very few issues since. I found it took a while for the bleeding to regulate so it was heavy and light all over the place. But I never realised just how much it affected how I felt all the time. I can't really imagine going back on it ever again at this stage.
    HTH.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •